Volume 16, Number 3, July-September 2010
|Page(s)||806 - 807|
|Published online||04 December 2009|
Erratum of “The squares of the Laplacian-Dirichlet eigenfunctions are generically linearly independent”
Institut Élie Cartan de Nancy, UMR 7502 Nancy-Université – INRIA – CNRS, B.P. 239, 54506 Vandœuvre-lès-Nancy Cedex, France.
2 INRIA Nancy – Grand Est, France. Mario.email@example.com
This article has no abstract.
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.